# SDR VNAA0205005

- Difficulty date: May 5, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 18,208 hours, 16,323 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DCA TO BTV, THE CREW RECEIVED AN OPEN CABIN DOOR LIGHT.  FLIGHT 4149 THEN DIVERTED TO PHL.  WHILE ON APPROACH THE LIGHT CLEARED ITSELF.  MAINTENANCE INSPECTED AND CLEANED THE  DEBRIS THAT WAS FOUND ON THE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT THEN PROCEEDED ON TO BTV WITH NO FURTHER INCIDENTS.
